MathSciNet Relay Station
MathSciNet bibliographic data
MR1894253 62M10 (60G10 60G55 60G70 62G20 62P05)
Basrak, Bojan; Davis, Richard A.; Mikosch, Thomas Regular variation of GARCH processes. Stochastic Process. Appl. 99 (2002), no. 1, 95–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement